# SDR 95ZZZX6428

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5804N
- Make and model: Gulstm 114
- Aircraft serial: 14372
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 442283
- Condition: Cracked
- Location: Rudder
- Part time: 3,324 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SPAR CRACKED UNDER UPPER HINGE AND PROTRUDED PAST HINGE.  CRACK RAN ALONG THE SIDE OF SHIM, PN 40113-3.  SL-114-17 ADDRESSES THIS PROBLEM.
